# SDR USAA070612

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 48,447 hours, 48,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR S-22R, AFT OF STA 727F HAS CRACK.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01, DEFECT SIZE:  3 INCHES.
